A. Bahri and J. M. Coron, The scalar-curvature problem on three-dimensional sphere, J. Funct. Anal. 95 (1991), 106–172.
M. F. Bidaut-Véron and H. Giacomini, A new dynamical approach of Emden—Fowler equations and systems, Adv. Differential Equations 15 (2010), 1033–1082.
H. Brezis and F. Merle, Uniform estimates and blow-up behavior for solutions of − Δu = V(x)eu in two dimensions, Comm. Partial Differential Equations 16 (1991), 1223–1253.
L. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equation with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989), 271–297.
D. Cao and W. Dai, Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity, Proc. Royal Soc. Edinburgh Sect. A 149 (2019), 979–994.
S. A. Chang and P. C. Yang, A perturbation result in prescribing scalar curvature on Sn, Duke Math. J. 64 (1991), 27–69.
S. A. Chang and P. C. Yang, On uniqueness of solutions of n-th order differential equations in conformal geometry, Math. Res. Lett. 4 (1997), 91–102.
C. Chen and C. Lin, Local behavior of singular positive solutions of semilinear elliptic equations with Sobolev exponent, Duke Math. J. 78 (1995), 315–334.
W. Chen, W. Dai and G. Qin, Liouville type theorems, a priori estimates and existence of solutions for critical and super-critical order Hardy-Hénon type equations in ℝn, preprint, arXiv:1808.06609 [math.AP].
W. Chen and Y. Fang, Higher order or fractional order Hardy—Sobolev type equations, Bull. Inst. Math. Acad. Sin. (N.S.) 9 (2014), 317–349.
W. Chen, Y. Fang and C. Li, Super poly-harmonic property of solutions for Navier boundary problems on a half space, J. Funct. Anal. 265 (2013), 1522–1555.
W. Chen, Y. Fang and R. Yang, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math. 274 (2015), 167–198.
W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), 615–622.
W. Chen and C. Li, A priori estimates for solutions to nonlinear elliptic equations, Arch. Rational Mech. Anal. 122 (1993), 145–157.
W. Chen and C. Li, A priori estimates for prescribing scalar curvature equations, Ann. of Math. (2) 145 (1997), 547–564.
W. Chen and C. Li, Methods on Nonlinear Elliptic Equations, American Institute of Mathematical Science, Springfield, MO, 2010.
W. Chen and C. Li, Super polyharmonic property of solutions for PDE systems and its applications, Comm. Pure Appl. Anal. 12 (2013), 2497–2514.
W. Chen, C. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math. 308 (2017), 404–437.
W. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific, Singapore, 2020.
W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math. 59 (2006), 330–343.
T. Cheng and S. Liu, A Liouville type theorem for higher order Hardy—Henon equation in ℝn, J. Math. Anal. Appl. 444 (2016), 370–389.
W. Dai, Y. Fang, J. Huang, Y. Qin and B. Wang, Regularity and classification of solutions to static Hartree equations involving fractional Laplacians, Discrete Contin. Dyn. Syst. 39 (2019), 1389–1403.
W. Dai, Y. Fang and G. Qin, Classification of positive solutions to fractional order Hartree equations via a direct method of moving planes, J. Differential Equations 265 (2018), 2044–2063.
W. Dai and G. Qin, Classification of nonnegative classical solutions to third-order equations, Adv. Math. 328 (2018), 822–857.
W. Dai and G. Qin, Liouville type theorems for Hardy—Hénon equations with concave nonlinearities, Math. Nachr. 293 (2020), 1084–1093.
M. Fazly and N. Ghoussoub, On the Hénon—Lane—Emden conjecture, Discrete Contin. Dyn. Syst. 34 (2014), 2513–2533.
B. Gidas, W. Ni and L. Nirenberg, Symmetry and related properties via maximum principle, Comm. Math. Phys. 68 (1979), 209–243.
B. Gidas, W. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in ℝn, in Mathematical Analysis and Applications. Part A, Academic Press, New York—London, 1981, pp. 369–402.
B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981), 525–598.
B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Comm. PDE 6 (1981), 883–901.
Y. Lei, Asymptotic properties of positive solutions of the Hardy—Sobolev type equations, J. Differential Equations 254 (2013), 1774–1799.
C. Li, Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math. 123 (1996), 221–231.
Y. Y. Li, Prescribing scalar curvature on Sn and related problems, Part I, J. Differential Equations 120 (1995), 319–410.
C. Lin, A classification of solutions of a conformally invariant fourth order equation in ℝn, Comment. Math. Helv. 73 (1998), 206–231.
E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in ℝN, Differential Integral Equations, 9 (1996), 465–479.
E. Mitidieri and S. I. Pohozaev, A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities, Tr. Mat. Inst. Steklova 234 (2001), 1–384.
Q. Phan, Liouville-type theorems for polyharmonic Hénon—Lane—Emden system, Adv. Nonlinear Stud. 15 (2015), 415–432.
Q. Phan and P. Souplet, Liouville-type theorems and bounds of solutions of Hardy—Hénon equations, J. Diff. Equations 252 (2012), 2544–2562.
P. Poláčik, P. Quittner and P. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part I: Elliptic systems, Duke Math. J. 139 (2007), 555–579.
R. Schoen and D. Zhang, Prescribed scalar curvature on the n-spheres, Calc. Var. Partial Differential Equations 4 (1996), 1–25.
J. Serrin and H. Zou, Non-existence of positive solutions of Lane—Emden systems, Differential Integral Equations 9 (1996), 635–653.
P. Souplet, The proof of the Lane—Emden conjecture in four space dimensions, Adv. Math. 221 (2009), 1409–1427.
E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, 1970.
J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann. 313 (1999), 207–228.
N. Zhu, Classification of solutions of a conformally invariant third order equation in ℝ3, Comm. Partial Differential Equations 29 (2004), 1755–1782.